# SDR HALA2008121200886

- Difficulty date: December 12, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 10,774 hours, 26,455 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BTB - UPON TAXI OUT F/A REPORT SMOKE IN CABIN WITH ODOR.  POSSIBLE ELECTRIC.  ACCOMPLISHED INSPECTION PER AMM 21-00-00-710-805, 803 AND 801 NO SMOKE IN CABIN OR ODOR.  NO ELECTRICAL ODOR NOTED, CABIN ELECTRICAL SYS CHECK OK.  APU AND ENG RUN FOR AIR CONDITION CHECK, OK FOR SERVICE.
